View Full Version : Vyvanse + Indigestion


whoisinthere22
02-25-17, 06:17 PM
Does anyone else experience awful burning sensation in the upper

abdominal while using Vyvanse?

I have a history of GERD (bad acid reflux) that makes my gut hurt if I don't eat often during the day (I am talking about 5 big meals a day, and yes, I am still quite thin - surprisingly)

With Vyvanse, it hurts an hour laters after a meal (I basically have to eat every hour so it won't hurt).

I told that to my doc and he prescribed me PPI (long-acting antacid).

What do you guys think? Should I give it PPI a try, or throw the Vyvanse away and try something else?

dvdnvwls
02-25-17, 08:00 PM
Try what the doctor recommends first and see if it works.

If you give it a fair chance (2 weeks?) and it still doesn't help, then talk with the doctor about what to do next.

Fraser_0762
02-25-17, 08:12 PM
Watch what you eat. People tend to have highly acidic diets these days. Try to eat more alkaline foods.

If it's still an issue however, then you could ask your GP for some Omeprazole.

C15H25N3O
02-25-17, 08:39 PM
Haha, your doc is a full-on moron.

He prescribed you a proton-pump-inhibitor not to help you but to silence his conscience.
If your doc would be a good doc he would look for mighty interactions between PPI and
Vyvanse. You should give it a try an report your interactions.

For your information: Both meds are metabolized on enzym P450 CYP2D6. Have fun on
the rollercoaster or visit your doc to fire him.

I am not sure if p450 CYP2D6 also metabolizes Dexedrine and Adderall. Try to google a
reliable interactions website.

By the way: Care for your driver-license. PPI causes false THC screenings.

whoisinthere22
02-25-17, 09:35 PM
Haha, your doc is a full-on moron.

He prescribed you a proton-pump-inhibitor not to help you but to silence his conscience.
If your doc would be a good doc he would look for mighty interactions between PPI and
Vyvanse. You should give it a try an report your interactions.

For your information: Both meds are metabolized on enzym P450 CYP2D6. Have fun on
the rollercoaster or visit your doc to fire him.

I am not sure if p450 CYP2D6 also metabolizes Dexedrine and Adderall. Try to google a
reliable interactions website.

By the way: Care for your driver-license. PPI causes false THC screenings.

The one he prescribed is Pantoprazole (Tecta). I called both pharmacies that prescribe me Vyvanse and asked for any sort of interaction. They both told me that there is no interaction between the drugs.

I also viewed a couple sites for interaction (webmd, drugs, rxlist) and they all stated a minor interaction. To elaborate:
"lisdexamfetamine oral , pantoprazole oral Other mechanism. Absorption of drugs is slowed."

From I understand, pantoprazole works for 24 hours. Taking it before bed might not change things much.

Do you have experience taking both of them together?

And BTW, I only suppose to take the PPI for 30 days and quit (so that the inflammation settles down) and then I can get another 30 pills (refill) for whenever my stomach gets out of control (like an advil for headache).

C15H25N3O
02-25-17, 10:41 PM
I am prescribed to Vyvanse and I tried pantoprazol twice.
It really **cked me up and I went so dirty tired. Thats why
I checked a professional interactions website from a clinic
also doing science. Et voila! ALERT! Whoooo, whooo!

If you dont believe me just have a look on your medication
guides of Vyvanse and Pantoprazol and look for CYP2D6 or
give it a try. Everyone is different. Maybe it works for you as
it could also depend on the enzyme levels. I dont know and
I dont want to read all this chemical stuff anymore. I am
now on another med I am forbidden to write about in this
forums. It helps me much better than all the pills I swallowed
and I take Vyvanse only when I really need it.

Those days became so rare!

Did you ever have a gastroscopy? Mine told me the were some
white points and a tiny red line on my stomachs skin. I dont
know if it was induced by Vyvanse because I also had too much
acid when I was stressed too much, years before any ADHD med.

Now I am healing. My reflux went better as my new med is also
anti-inflammatory.

sarahsweets
02-26-17, 03:26 AM
I take a PPI and have for years. I take it at night to avoid any interaction.

C15H25N3O
02-26-17, 08:18 AM
Did you get the reflux from the meds?
I ask because it is typical for pills.

sarahsweets
02-26-17, 10:28 AM
Did you get the reflux from the meds?
I ask because it is typical for pills.

Are you asking me? No, its not pills at all. Its Barretts esophogus which means I absolutely have to treat it with PPI's and have scrapes and biopsies.

C15H25N3O
02-26-17, 04:13 PM
I asked in general.

Barrets esophogus is bad. I am happy I only have some reflux. Did you have it
before getting into any kind of daily medication? The doc asked me at my gastroscopy
if I take any meds daily and told me it comes in 99% of all cases from pills.
Did you ever find the reason why you have it? I think alcohol also can make it if someone
drinks too much alcohol. I quit heavy drinking alcohol in bars, clubs and discos about 20
years ago after I had too many caipirinhas that forced me to throw up 8 hours.

I think there could be a link from reflux to stress and one of its hormones cortisol.

whoisinthere22
04-11-17, 10:02 AM
Are you asking me? No, its not pills at all. Its Barretts esophogus which means I absolutely have to treat it with PPI's and have scrapes and biopsies.
Oh no... I think that it might be similar to what I have, even though I don't consume any alcohol or drugs for that matter (ulcers and excessive gastric acid seems to be impacted by alcohol consumption). I have a constant feeling of burn in the upper stomach (where the esophagus ends), and it only gets a little bit better when I eat something, but it always comes back after 1-2 hours after food. I have had that for many years now (since I was a kid). The problems is it got worse after taking my vyvanse.

Do you notice a difference when taking PPI? How long it took you feel that difference? What kind of PPI are you taking?

I was prescribed Teva-Pantoprazole Magnesium 40mg a month ago. I took it only once (at night), and I can tell you I felt like **** the whole next day with a screaming lower stomach pain that reminded me of appendix pain.
I asked in general.

Barrets esophogus is bad. I am happy I only have some reflux. Did you have it
before getting into any kind of daily medication? The doc asked me at my gastroscopy
if I take any meds daily and told me it comes in 99% of all cases from pills.
Did you ever find the reason why you have it? I think alcohol also can make it if someone
drinks too much alcohol. I quit heavy drinking alcohol in bars, clubs and discos about 20
years ago after I had too many caipirinhas that forced me to throw up 8 hours.

I think there could be a link from reflux to stress and one of its hormones cortisol.
I feel the burning (acid reflux) pain much worse after taking it vyvanse. Mind you, I had that pain for as long as I was a kid, so I don't know. I don't consume alcohol or anything like that, too.